| Model Number |
STRIP, TNS 50CT |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Wife is calling on behalf of the customer.The customer is concerned with test results from results obtained of 162 mg/dl.The customer¿s expected am fasting blood glucose test result range is 110-130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 06/27/2026 and open vial date was not provided.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: result 1: 112 mg/dl, date: (b)(6) 2025, time: 7:44am fasting am.Result 2: 132 mg/dl, date:(b)(6) 2025, time: 8:33am fasting am.Result 3: 104 mg/dl date: (b)(6) 2025, time: 7:19am fasting am.Result 4: 132 mg/dl date:(b)(6) 2025, time: 8:16am fasting am.Result 5: 138 mg/dl date: (b)(6) 2025, time: 9:32am fasting am.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was not returned for evaluation.Test strips were returned for evaluation.Product testing was performed and defect found on returned test strips: high blood readings.Importer's (thi) retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Retention testing was performed by the manufacturer (sinocare inc.) using test strips from the same lot.Sinocare retention strip lot tested within specification.Root cause: rc-061: storage outside specifications.Notes: 1.Manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Note 2.In multiple fields the form indicates that manufacturer received product, however, trividia health, inc.(usa) received the product returned and conducted the product evaluation.Note 3.Sinocare (a foreign manufacturer, fei # (b)(4)) and trividia health, inc.(a u.S.Company/importer, fei # (b)(4)) have entered into a customer service agreement.Trividia health, inc.Handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476 - class 2) and records customer information, establishing a unique complaint number.